New Lawsuit Blames deep vein thrombosis on Yasmin or Yaz

March 12, 2012 by Jim Higgins

In Tennessee and all across the United States, many people may have experienced serious and dangerous side effects as a result of taking the Yaz or Yasmin birth control pills. If you or someone you know has taken Yaz or Yasmin in the past and are now experiencing dangerous side effects or problems related to it, then it is important that you speak to a Tennessee Yaz lawyer as soon as possible. They will work with you and see to it that you get the compensation you deserve for what you have suffered.

According to a new case, on February 15, 2012, Donna L. Praus filed a lawsuit against Bayer Pharmaceuticals, the company producing Yasmin and Yaz, claiming that she has suffered a possible deep vein thrombosis as a result of taking Yasmin and Yaz. The Yasmin birth control pill has been on the market since 2001. In January of 2012, the Food and Drug Administration stated that the labels on Yasmin and Yaz needed to be stronger and that more information needed to be given about the medication possibly causing blood clots for women.

Donna L. Praus is claiming to have suffered deep vein thrombosis after taking Yasmin and Yaz. This condition is one in which the blood clot forms in the veins deep in the body and possibly gets lodged in an artery in the lungs and blocks blood flow which is a pulmonary embolism. Praus claims she began taking Yasmin and Yaz as directed in 2002. In 2004, she suffered a possible deep vein thrombosis resulting in severe and life-long injuries.

If you or someone you care about has experienced dangerous and potentially life-threatening side effects after taking Yasmin or Yaz, then you should contact one of our experienced and caring Tennessee Yaz attorneys immediately. We care about our clients and will work with you to make sure you get the compensation you need for what you have been through.

Contact us online or call us at 800.705.2121 to set up a FREE consultation to discuss your legal options